MAUDE Adverse Event Report: MEDTRONIC HEART VALVE DIVISION RING ANNULOPLSTY TRICUSP CONTOUR 3D 26MM; RING, ANNULOPLASTY

MEDTRONIC HEART VALVE DIVISION RING ANNULOPLSTY TRICUSP CONTOUR 3D 26MM; RING, ANNULOPLASTY
Model Number 690R
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Tricuspid Regurgitation (2112)
Date of Event 10/09/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that 2.3 months post implant of this annuloplasty ring in the tricuspid position, the ring was explanted and replaced with a bioprosthetic valve.An echocardiogram showed no regurgitation after implant, however, over the weeks, the patient showed more signs of right heart problems and severe tricuspid regurgitation.The surgeon reported there was no failure of the ring, but that the patient's condition changed.No adverse patient effects were reported.

Brand Name
RING ANNULOPLSTY TRICUSP CONTOUR 3D 26MM
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
MEDTRONIC HEART VALVE DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key7001193
Report Number2025587-2017-02024
Device Sequence Number13827029
Product Code KRH
UDI-Device Identifier00643169121676
UDI-Public00643169121676
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K101212
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/03/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/13/2021
Device Model Number690R
Device Catalogue Number690R26
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2017
Initial Report FDA Received Date11/03/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR